# SDR ASAA2022110140870

- Difficulty date: November 1, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 1,167 hours, 360 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3224KGBA2
- Part serial: HG0761027
- Condition: Faulted
- Location: #1 Engine
- Part time: 4,395 hours, 1,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T.C. #05-020-01, #1 ENG HAS SMT MTX MSG PRESENT "ENG 1 EEC C2", WITH CORRELATED MTX MSG 73-44632: FAN SPEED (N1) SENSOR LOW TOOTH SIGNAL IS INVALID, IN FAULT HISTORY. GROUNDED - YES. REPLACED N1 SENSOR, REF B737-9 AMM 77-12-01-401.
